Mya harrisOk, it seems that there is something wrong with your accutane, which might not be suitable for you. I know your face needs to be taken care of. However, sometimes accutane might give rise to some allergic reactions, therefore, leading to some discomfort on your eyes, such as watery eyes, red eyes, itchy eyes, etc. Anyway, you should give it up right away, there might be some other treatment for your facial problem.12/19/2012
edwardYes, the accutane may lead to your eyes problems because of the stimulating effect. Your eyes may become red and dry after you use the accutane. You could also find that your eyes don't feel comfortable. You'd better take care of your eyes, getting away from the irritating materials and other things.12/19/2012
MelanieWell, yes it is possible to have some eye problems because of accutane. First, you should know that Accutane has active ingredients of isotretinoin.so it is often used in acne, acne cystic. Generally speaking, by using them, you will get some side effects, for example, in some degrees, it can cause your red eyes. For the real reasons, in common, the production of tears in the eyes is decreased with accutane. In that way, it is possible to have red eyes, itchy eyes. Also, possibly ulcerations of the cornea, especially with contact lens wearers can occur too. Anyway, you should stop it when you have some symptoms. Or have a conversation with your doctor as soon as possible.12/19/2012
- What does pterygium look like?
- How to relieve eye pain caused by smokes?
- Is there any cure or help to COLOBOMA of the IRIS?
- Will hypertropia go away on its own?
- Why can I see circular particles that float around when I close my eyes?
- I have a squiggly line with lil round black spot on my eyes. Can you tell me what's this?
- Will smoking increase the risk and accelerate the development of cataracts, macular degeneration and optic nerve damages?
- dark brown spot on my eyes.
- Can you heal your eyes with Chinese medicine ?
- Can eye problems cause dizziness and headaches?